nausea, feeling something moving in throat

Posted by darweshalassi @darweshalassi, Apr 3 1:05pm

Hello , i hope all of u are SAFE !!
i really need u to read this carefully and help me if u can please..
before 2 years i had chronic nausea , i used SSRiE`s to get rid of the nausea feeling cuz nothing helped me neither the PPI or anything else !!
i have haital hernia , and really i dont know if this is the reason for the nausea or not !

and also started to feel something moving in my trhoat doing voices ( Gurgles , growling ) from my Chest to the throat, specially when i lay to the left Side in bed , if i slept to the right i feel normal and this is strange ( i have no heartburn ) or any acidic feeling in my mouthe ..

before 5 days i stoppped the SSRIE .. hoping the nausea wont come Back !
and unfortunately the nausea Came Back ! ..
i really dont know to keep the SSRIE in my Body it did a lot of bad side Effect to me .. specially in SEX DRIVE , eraction and orgasm
so any ideas that can help me

* i have large haital Hernia by the way !

thank u in advance

@darweshalassi – I am sorry your uncomfortable symptoms returned. It does sound as if you do have acid reflux disease in addition to your hiatal hernia. Have you seen a gastroenterologist? You may need to have both esophagus and hernia evaluated. In the meantime, you could try to raise the head of your bed and see if that helps. Please get back to us so we know how you are doing!

REPLY

What is an SSRIe? I suffer from nausea slso

REPLY
@astaingegerdm

@darweshalassi – I am sorry your uncomfortable symptoms returned. It does sound as if you do have acid reflux disease in addition to your hiatal hernia. Have you seen a gastroenterologist? You may need to have both esophagus and hernia evaluated. In the meantime, you could try to raise the head of your bed and see if that helps. Please get back to us so we know how you are doing!

Jump to this post

actually i went to gi and he did Endoscopy to me ( he told me that im suffering from dyspepsia functional and large Hiatal hernia , but to be honest i dont know if the dyspepsia is the reason , and why my nausea stopped when i Take SSRIE Medicine ?
something wrong ;( , i really cant understand

REPLY
@jillannw

What is an SSRIe? I suffer from nausea slso

Jump to this post

anti-depression , but to be honest also ( just go to the Gi maybe u have another problem ) not like mine and maybe easy to fix !!
becuase anti-depression has a lot of bad side effects ;(

REPLY
@darweshalassi

actually i went to gi and he did Endoscopy to me ( he told me that im suffering from dyspepsia functional and large Hiatal hernia , but to be honest i dont know if the dyspepsia is the reason , and why my nausea stopped when i Take SSRIE Medicine ?
something wrong ;( , i really cant understand

Jump to this post

Which ssri medicine?

REPLY
@jillannw

Which ssri medicine?

Jump to this post

i was on cipralex the same as lexapro , then the dr changed it to sertaline ( lustral 50 mg ) .. both of them are good to me
but i got side effect from the cipralex thats why he changed it to me 😉

REPLY

Hello @darweshalassi

As your GI doctor diagnosed your problem as dyspepsia, I did some research on Mayo's website and found a link that describes the symptoms of nausea, etc. Here is the link, that you can read, https://www.mayoclinic.org/diseases-conditions/indigestion/symptoms-causes/syc-20352211

Given the fact that your doctor mentioned you have a large Hiatal hernia, did he/she suggest any diet recommendations such as small, frequent meals, low in acid, fat, etc.? Often diet changes can make a big difference in symptoms. As @astaingegerdm suggested, raising the head of your bed at night is also very helpful.

Have you made any of these lifestyle changes yet?

REPLY

@darweshalassi – SSRIs are sometimes used for functional GI problems like yours. However, since the medication does not agree with you it might be a good idea to follow up with the GI doctor and discuss other types of medications.

REPLY

Hello @darweshalassi,

As @astaingegerdm, suggested following up with your doctor (by phone or patient portal) is a good idea to discuss other alternative medicines.

How are you feeling today? Do these symptoms interfere with your sleep?

REPLY
@hopeful33250

Hello @darweshalassi

As your GI doctor diagnosed your problem as dyspepsia, I did some research on Mayo's website and found a link that describes the symptoms of nausea, etc. Here is the link, that you can read, https://www.mayoclinic.org/diseases-conditions/indigestion/symptoms-causes/syc-20352211

Given the fact that your doctor mentioned you have a large Hiatal hernia, did he/she suggest any diet recommendations such as small, frequent meals, low in acid, fat, etc.? Often diet changes can make a big difference in symptoms. As @astaingegerdm suggested, raising the head of your bed at night is also very helpful.

Have you made any of these lifestyle changes yet?

Jump to this post

thanks for ur reply , no he just told me to take PPi with a lot of Banana`s ;D
i really dont undersatnd , this was before 2 years from now .. still the same 😉 !
0 improvement , just with the SSRI i feel better from this nausea feeling ( but the gugrles and sounds in throat still the Same ) even with ssri

REPLY
@astaingegerdm

@darweshalassi – SSRIs are sometimes used for functional GI problems like yours. However, since the medication does not agree with you it might be a good idea to follow up with the GI doctor and discuss other types of medications.

Jump to this post

yea true ..
but i really dont want to continue taking it cuz the side Effect really really bad for me!!

REPLY
@hopeful33250

Hello @darweshalassi,

As @astaingegerdm, suggested following up with your doctor (by phone or patient portal) is a good idea to discuss other alternative medicines.

How are you feeling today? Do these symptoms interfere with your sleep?

Jump to this post

Hey again !
yea im going to the DR , but lets wait this Covid-19 , i hope all of u are fine !
the symptoms goes away the moment i woke up !
but after 1 hour from waking up it comes Back again !!

sorry , my bad English 😉

REPLY

Just why when i use ssri medicines , the nausea goes away !! And when i stop using the ssri the Nausea coming back to Me again , ive been using anti depressants for about 2 years that’s enough i Cant keep taking them i swear i feel not okay when i Take ssri,
I just need someone to clear this thing to me why the nausea stop if im using ssri ? Is it because serotonin?
Ok i tried 5-HTP it prdouce serotonin as well , why no effect ? Is there a chemical substance that stop nausea ?
Please Someone explain🙏🏻🙏🏻🙏🏻🙏🏻♥️

REPLY

@darweshalassi – SSRIs have positive effect on some gastrointestinal problems. That’s why you get nauseous when you stop. When all this with COVID-19 calms down, see your GI doctor. There are prescription meds that are great for nausea ondansetron- also given for nausea from chemo.
I have had episodes of nausea over long periods of times and took that medicine. However, Mayo had followed me with numerous tests and procedures so they knew what would help I think.

REPLY
Please login or register to post a reply.